# SDR HNAA2019091300268

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,763 hours, 42,832 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS  624     49-10  1881591  12SEP19  PHL  CLOSE APU FAIL MESSAGE ON EICAS.  28876    00 MDC FACT  12SEP19  19:23  PHL  PERFORMED ELECTRICAL RESET, OPERATED APU FOR 30 MINS WITH BOTH PACKS ON. OPS NORMAL, OK FOR SERVICE.
